# SDR CALA2024091000611

- Difficulty date: September 6, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 61,292 hours, 22,180 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, UNDER RH AFT EMERGENCY EXIT DOOR, STA 639. SEE IMAGES CHECKED OK TION WHICHEVER COMES FIRST. METHOD DETAILED VISUAL INSPECTION INTERVAL 36.000 FLIGHT CYCLES OR 10 YEARS WICHEVER COME FIRST. REPAIRED PER SRM 53-40-01 REPAIR 1 STEP 5 TABLE 204. INSPECTION THRESHOLD 36.000 FLIGHT CYCLES OR 12 YEARS AFTER REPAIR.REPAIRED PER SRM 53-40-13-2R1 REPAIR 1, INITIATED A DIP PER SAME SRM STEP 5 TABLE 204.INSPECTION THRESHOLD 36.000 FLIGHT CYCLES OR 12 YEARS, METHOD DETAIL VISUAL INSPECTION INTERVAL 36.000 FLIGHT CYCLES OR 10 YEARS WICHEVER COME FIRST.
